| Catalog Number |
50000000E |
| Medical Device Problem Codes |
Inaccurate Flow Rate (1249); Failure to Pump (1502)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the arctic sun device was sent to the biomed shop for low flow.In bypass mode, the circulation pump command (cpc) was at 63 percentage.Per wo notes, they discussed this was indicative of a failed circulation pump and requested an email with pricing options to discuss with management.